Numerically trivial foliations
Annales de l'Institut Fourier, Volume 54 (2004) no. 4, p. 887-938

Given a positive singular hermitian metric of a pseudoeffective line bundle on a complex Kähler manifold, a singular foliation is constructed satisfying certain analytic analogues of numerical conditions. This foliation refines Tsuji’s numerically trivial fibration and the Iitaka fibration. Using almost positive singular hermitian metrics with analytic singularities on a pseudo-effective line bundle , a foliation is constructed refining the nef fibration. If the singularities of the foliation are isolated points, the codimension of the leaves is an upper bound to the numerical dimension of the line bundle, and the foliation can be interpreted as a geometric reason for the deviation of nef and Kodaira-Iitaka dimensions. Several surface examples are studied in more details, 2 blown up in 9 points giving a counter example to equality of numerical dimension and codimension of the leaves.

Étant donnée une métrique hermitienne singulière positive d’un fibré en droites sur une variété complexe kählerienne, nous construisons un feuilletage singulier satisfaisant certaines analogies analytiques des conditions numériques. Ce feuilletage raffine la fibration numériquement triviale de Tsuji et la fibration d’Iitaka. Utilisant des métriques hermitiennes singulières presque positives avec des singularités analytiques sur un fibré en droites pseudoeffectif, on construit un feuilletage raffinant la fibration nef. Si les singularités du feuilletage sont des points isolés, la codimension des feuilles est une limite supérieure pour la dimension numérique du fibré en droites, et le feuilletage donne une interprétation géométrique pour la déviation des dimensions nef et Kodaira-Iitaka. Plusieurs exemples de surfaces sont discutés, et 2 éclaté en 9 points donne un contre-exemple à l’égalité de la dimension numérique et de la codimension des feuilles.

DOI : https://doi.org/10.5802/aif.2038
Classification:  32J25
Keywords: singular hermitian line bundles, moving intersection numbers, numerically trivial foliations
@article{AIF_2004__54_4_887_0,
     author = {Eckl, Thomas},
     title = {Numerically trivial foliations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {4},
     year = {2004},
     pages = {887-938},
     doi = {10.5802/aif.2038},
     zbl = {1071.32018},
     mrnumber = {2111016},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2004__54_4_887_0}
}
Eckl, Thomas. Numerically trivial foliations. Annales de l'Institut Fourier, Volume 54 (2004) no. 4, pp. 887-938. doi : 10.5802/aif.2038. http://www.numdam.org/item/AIF_2004__54_4_887_0/

[BCE+00] Th. Bauer; F. Campana; Th. Eckl; St. Kebekus; Th. Peternell; S. Rams; T. Szemberg; L. Wotzlaw A reduction map for nef line bundles, Analytic and Algebraic Methods in Complex Geometry. Konferenzbericht der Konferenz zu Ehren von Hans Grauert, Goettingen (April 2000) | Zbl 1054.14019

[BL99] Ch. Birkenhake; H. Lange Complex Tori, Birkhäuser, Progress in Mathematics, Tome 177 (1999) | MR 1713785 | Zbl 0945.14027

[BM97] E. Bierstone; P. D. Milman Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Invent. Math., Tome 128 (1997), pp. 207-302 | MR 1440306 | Zbl 0896.14006

[Bon95] L. Bonavero Inégalités de Morse et variétés de Moishezon (1995) (e-print, alg-geom/9512013)

[Bou01] S. Boucksom On the volume of a line bundle (2001) (Preprint) | MR 1945706 | Zbl 1101.14008

[Bou02a] S. Boucksom Cônes positifs des variétés complexes compactes (2002) (PhD thesis, Grenoble)

[Bou02b] S. Boucksom Higher dimensional Zariski decompositions (2002) (e-print, math.AG/0204336)

[Bru00] M. Brunella Birational geometry of fibrations., First Latin American Congress of Mathematicians, IMPA, July 31-August 4, 2000 (2000)

[BT76] E. Bedford; B.A. Taylor The Dirichlet Problem for a complex Monge-Ampère equation, Invent. Math., Tome 37 (1976), pp. 1-44 | MR 445006 | Zbl 0315.31007

[DEL00] J.-P. Demailly; L. Ein; R. Lazarsfeld A Subadditivity Property of Multiplier Ideals, Michigan Math. J., Tome 48 (2000), pp. 137-156 | MR 1786484 | Zbl 01700866

[Dem00] J.-P. Demailly Multiplier ideal sheaves and analytic methods in algebraic geometry, School on Vanishing theorems and effective results in Algebraic Geometry, ICTP Trieste (Lecture Notes) (April 2000) | Zbl 01816813

[Dem02] J.-P. Demailly Private communication (2002)

[Dem82] J.-P. Demailly Estimations L 2 pour l'opérateur ¯ d'un fibré vectoriel holomorphe semi-positif au dessus d'une variété kählerienne complète, Ann. Sci. ENS, Tome 15 (1982), pp. 457-511 | Numdam | MR 690650 | Zbl 0507.32021

[Dem92] J.-P. Demailly Regularization of closed positive currents and Intersection theory, J. Alg. Geom., Tome 1 (1992), pp. 361-409 | MR 1158622 | Zbl 0777.32016

[Die70] J. Dieudonné Treatise on Analysis II, Academic Press (1970) | MR 258551 | Zbl 0202.04901

[DPS01] J.-P. Demailly; Th. Peternell; M. Schneider Pseudo-effective line bundles on compact kähler manifolds, Int. J. Math., Tome 12 (2001) no. 6, pp. 689-741 | MR 1875649 | Zbl 01911897

[DPS94] J.-P. Demailly; Th. Peternell; M. Schneider Compact complex manifolds with numerically effective tangent bundles, J. Alg. Geom., Tome 3 (1994), pp. 295-345 | MR 1257325 | Zbl 0827.14027

[DPS96] J.-P. Demailly; Th. Peternell; M. Schneider Kähler manifolds with semipositive anticanonical bundle, Comp. Math., Tome 101 (1996), pp. 217-224 | Numdam | MR 1389367 | Zbl 1008.32008

[Eck02] Thomas Eckl Tsuji's Numerical Trivial Fibrations (2002) (e-print. To appear in J. Alg. Geom, math.AG/0202279) | Zbl 1065.14009

[Fri98] R. Friedman Algebraic surface and holomorphic vector bundles, Springer (1998) | MR 1600388 | Zbl 0902.14029

[Fuj94] T. Fujita Approximating Zariski decomposition of big line bundles, Kodai Math. J., Tome 17 (1994), pp. 1-3 | MR 1262949 | Zbl 0814.14006

[Hir64] H. Hironaka Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. Math., Tome 79 (1964), pp. 109-326 | MR 199184 | Zbl 0122.38603

[Iit82] S. Iitaka Algebraic Geometry, Springer, New York, Graduate Texts in Math., Tome 76 (1982) | MR 637060 | Zbl 0491.14006

[Kaw99] Y. Kawamata Deformations of canonical singularities, J. Amer. Math. Soc., Tome 12 (1999), pp. 85-92 | MR 1631527 | Zbl 0906.14001

[Laz00] R. Lazarsfeld Multiplier ideals for algebraic geometers (August 2000) (preprint, http://www.math.lsa.umich.edu/~rlaz/)

[Lel68] P. Lelong Fonctions Plurisousharmonique et Formes Différentielles Positives, Gordon and Breach, London (1968) | MR 243112 | Zbl 0195.11603

[ME00] H. Ben Messaoud; H. Elmir Opérateur de Monge-Ampère et Tranchage des Courants Positifs Fermés, J. Geom. Analysis, Tome 10 (2000) no. 1, pp. 139-168 | MR 1758586 | Zbl 1005.32023

[Miy86] Y. Miyaoka Deformations of a morphism along a foliation and applications, Proc. Symp. Pure Math., Tome 46 (1987) no. 1, pp. 245-268 | MR 927960 | Zbl 0659.14008

[OSS80] Ch. Okonek; M. Schneider; H. Spindler Vector bundles on complex projective spaces, Birkhäuser, Progress in Mathematics, Tome 3 (1980) | MR 561910 | Zbl 0438.32016

[Tak02] S. Takayama Iitaka's fibration via multiplier ideals, Trans. AMS, Tome 355 (2002), pp. 37-47 | MR 1928076 | Zbl 1055.14011

[Tsu00] H. Tsuji Numerically trivial fibrations (2000) (Preprint)

[Tsu99] H. Tsuji; G. Komatsu Existence and applications of the Analytic Zariski Decomposition, Analysis and geometry in several complex variables, Birkhäuser (Trends in mathematics) (1999), pp. 253-271 | Zbl 0965.32022